# SDR SWAA2024012537874

- Difficulty date: January 4, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD CARGO BAY AT STR 25L; AFT OF AFT FASTENER; BS 520+19<[01] TASK COMPLETED;[02] UPDATED STEP 11 TO PARTIAL.;[03] CUTED AND REMOVED THE DAMAGED PART OF THE STRINGER 25L BS 520+19;PEROFERMED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED;  REMOVED AND REINSTALLED PANEL # 191CL FOR ACCESS AND REMOVED; REINSTALLED AND TESTED RETRACTABLE LANDING LIGHT P/N 45-0351-5 FOR ACCESS IAW 737 NDTM PART 6 51-00-00 PROC 23; AMM 33-42-02-960-802 AND SRM 53-00-03-2R-1.;[04] CRACK FOUND IN FWD CARGO BAY AT STR 25L; AFT OF AFT FASTENER; BS 520+19 WAS REPAIRED IAW SRM 53-00-03-2R-1-A01573;[05] VERIFIED CORRECTIVE ACTION 4
